Characterization of some classes of measures

Goldberg Robert R. and Simon A. B.: Characterization of some classes of measures. In: Acta scientiarum mathematicarum, (27) 3-4. pp. 157-161. (1966)

[thumbnail of math_027_fasc_003_004_157-161.pdf]
Cikk, tanulmány, mű

Download (807kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 157-161
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 161. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 09. 15:47

Actions (login required)

View Item View Item